# SDR DALA2019030501445

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 62,221 hours, 33,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOP. R/R FWD CABIN OVERHJEAD EMERGENCY LIGHT BATTERY PACK. LIGHTS OK FOR SERVICE PER AMM 33-51. (LP# 5746355)
